By Sola Ogundipe
A mysterious disease condition known as “anti-NMDA receptor encephalitis” that exhibits symptoms similar to demonic possession is increasingly striking young women in the United States of America. Anti-NMDA receptor encephalitis is described as a definitively neurological conditionwith an external cause.
A recent CBS report revealed that young women who develop the condition may act normally one minute, and the next minute develop extreme paranoia or an inability to control their limbs, which experts admit is a result of antibodies attacking the brain, causing swelling and inflammation.
Two young women from the New England area are cited in the story as having suffered from the condition in recent years, which resulted in both of them developing extreme and bizarre side effects such as uncontrollable seizures, drastic mood changes, paranoia, and an inability to function and communicate properly. And the one thing the two had in common was brain inflammation so severe that one prominent area doctor described it as the brain literally being “on fire.”
The women’s experience with anti-NMDA receptor encephalitis was described as “bizarre” and “abnormal”. One woman who relayed her experience said : “I was a relatively normal person, then the next minute I’m hallucinating and insisting that my father had kidnapped me.”
Another woman who suffered from extreme side effects as a result of the condition said “I was very paranoid and manic. There was something wrong. I thought trucks were following me.”
Anti-NMDA receptor encephalitis is said to be an inflammatory and “mysterious” condition with no known cause or cure. Further investigation exposes vaccines as a likely cause of the condition which, as it turns out, can even occur in young boys.
In a review on Anti-NMDA Receptor Encephalitis, Teresa Conrick from AgeOfAutism.com explains how a 2010 study published in the Journal of Neurology identified a link between the condition and vaccines. Not surprisingly, symptoms of anti-NMDA receptor encephalitis were observed to appear not long after children received routine vaccinations and booster shots, suggesting a likely connection.
“We report about a 15-year-old female patient who was diagnosed with anti-NMDA receptor encephalitis after receiving a booster vaccination against tetanus / diphtheria / pertussis and polio (TdaP-IPV),” wrote the authors of the study in a letter to the editors.
“The onset of prodromal symptoms shortly after the immunization is intriguing and suggests the vaccination as a possible trigger of anti-NMDA receptor encephalitis. Therefore, not only infectious agents and tumor antigens but also vaccines should be considered as a possible trigger of immune response in this recently described disorder.”